# SDR QXEA9800089

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR LOWER FORWARD CORNER DENTED AFT OF HINGE APPROXIMATELY .095 DEEP.  INSTALLED CORNER FRAME SECTION IAW FOKKER SRM 51-31-01 AND 51-30-02 SEALED WITH PR1422B1/2.
